# SDR QXEA200501062

- Difficulty date: June 16, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8102
- Aircraft serial: 510
- Aircraft time: 15,565 hours, 22,280 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7827906
- Part serial: 860726
- Condition: Malfunctioned
- Part time: 28,898 hours, 39,793 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2025 RETURNED TO GATE CABIN TEMPERATURE FULL HOT.  MAINTENANCE REPLACED THE AIR CYCLE MACHINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
